# SDR SWAA031913

- Difficulty date: August 27, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 56,363 hours, 49,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT, FOUND 2 EA STRINGER SPLICES CRACKED, BS 540, STR 10R, AND BS 908, STR 4.  REMOVED AND REPLACED BOTH STRINGER SPLICES PER SRM.
